# SDR DXTA2025031702727

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0280
- Aircraft time: 4,426 hours, 2,895 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT COMPARTMENT WINDOWS: SLIM CRACK ON RIGHT (COPILOT) WINDSHIELD. CORRECTIVE ACTION; CLEANED AND PERFORMED A WINDSHIELD DETAILED INSPECTION OF THE COPILOT WINDSHIELD AND SIDE WINDOW IN REF TO CESSNA MODEL 680A AMM 56-10-00 WITH NO FAULTS NOTED AT THIS TIME.
